# SDR 95ZZZM310

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 3234 · Landing Gear Selector
- Part: Hyd Selector Vlv
- Part number: HTE94904
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR FAILED TO EXTEND WHEN SELECTED.  WENT TO EMERGENCY AND GEAR EXTENDED.  LANDED WITHOUT INCIDENT.  SENT REPLACEMENT VALVE AND ACTUATOR TO DEN.  REPLACED VALVE AND ACTUATOR.
